What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Dec 24, 4:14 PM EST, 46 minutes earlier.
Area forecast discussion, Dec 24, 4:14 PM EST, 46 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
414 PM EST Thu Dec 24 2020
.SYNOPSIS...
A strong cold front will push across the area and off the coast
this evening into early Friday morning. Cold high pressure will
build into and across the region Friday night through Sunday.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 355 PM EST Thursday...
Late this aftn, a strong cold front extended from extrm wrn PA
SSW through West VA and extrm SW VA, then down into wrn GA.
Latest radar showed a thin line of showers and isolated tstms
just west of I-95 and moving ENE. Elsewhere, sctd showers were
in advance of and behind this line. Temps ranged from the upper
50s to the upper 60s.
A couple areas of showers (maybe isolated tstms) in advance of
and along the front will push eastward across the CWA this
evening into early Fri morning. At the same time, SSE winds
will be strong and gusty (highest near the coast). A few
stronger showers or storms could produce localized damaging wind
gusts or an isolated tornado. Flash Flood Watch (FFA) will
remain in effect until midnight for the wrn half of the area,
due to moderate rain still possible. While, Wind Advisory will
remain in effect until early Fri morning for ern/SE portions of
the region.
Pcpn will end from west to east late tonight into Fri morning,
as the front pushes toward the coast. Lows tonight will range
from the lower to mid 30s west of I-95, to the lower to mid 40s
near/at the coast.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
As of 400 PM EST Thursday...
Much colder Christmas Day (Fri) with thicknesses/850 mb temps
crashing late morning into Fri night. Highs for the day likely
occur in the morning, ranging from the mid 30s to the mid 40s.
Wind chills will range from the mid 20s to the mid 30s most of
the day. Upper trough swinging into and through the region will
result in variable clouds/partly cloudy conditions with a few
light showers/flurries possible across ern or NE areas.
Dry and chilly conditions expected Fri night through Sat night,
as high pressure builds into and over the area. Lows Fri night
in the upper teens to mid 20s. Highs on Sat will range from the
mid 30s to lower 40s. Lows Sat night will range through the 20s.
High pressure will slide off the coast during Sun, resulting in
continued dry wx and near normal temps. Highs will range from
the mid 40s to lower 50s.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 355 PM EST Thursday...
Still anticipating a dry frontal passage Monday into Tuesday
timeframe. Cold ~1040mb high pressure builds into the region during
the middle of next week. High temperatures start out in the low to
mid 50s on Monday. Cooler Tuesday and Wednesday in the wake of the
front/cold high pressure with highs in the low to mid 40s. Early
morning lows will generally range from the 20s to around 30. Next
rain chances look to arrive by the middle of the week into New Years
Eve/next Thu.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
As of 100 PM EST Thursday...
Expect mainly VFR and MVFR conditions this aftn into early Fri
morning, due to showers moving through ahead of/accompanying a
strong cold front crossing the region. SSE winds will become
gusty to 25-40 kt, with highest gusts near the coast. An
enhanced narrow band of showers/possibly an isolated tstm
cannot be ruled out this evening, esply over scntrl/SE VA and
NE NC. Also have mentioned 45-55 kt of low level wind shear in
the TAFs (except RIC) for late this aftn and this evening.
Drying out during Fri with gusty WSW winds. VFR conditions are
expected this weekend.
&&
.MARINE...
As of 355 PM EST Thursday...
This afternoon, low pressure is located over Ontario with a cold
front extending down into the panhandle of Florida. Ahead of the
front, SSE winds continue to increase. Winds now range from 20 to 30
knots over the waters with gusts to around 35 knots. Seas are
building across the coastal waters, now up to 6 to 8 feet, while
waves in the Bay are around 3 to 4 feet.
Winds will continue to increase through this evening as the front
approaches from the west. Storm Warnings are in effect for coastal
waters north of Parramore Island VA. Latest high-res model guidance
continues to indicate a period of 45 to 50 knot wind gusts later
this evening into tonight just along and ahead of the cold front.
Winds just above the surface will be in the 80 to 90 knot range, but
cooler waters (temps in the 40s) will help to keep the best mixing
down. Still, any storms or rain shower will have the potential to
bring down wind gusts in excess of 50 knots. Best time frame for
gusts to Storm force will be from about 03z to 07z. Elsewhere, Gale
Warnings are in effect for the remainder of the waters into tomorrow
morning. Sustained winds around 30 to 35 knots over the Bay and 30
to 40 knots over the coastal waters this evening into tonight with
gusts to as high as 40 to 45 (50 knots northern coastal waters).
Higher gusts will be possible with any showers or thunderstorms. In
addition to the wind, waves increase to 4-6 ft with 5-7 ft near the
mouth of the bay. Offshore, seas rapidly build tonight to 8-12 ft S
and as high as 12-15 ft N with sustained strong SE winds.
Conditions will improve behind the cold front/convective line with
winds turning westerly 20-25 kt after sunrise Friday morning. SCA
conditions will continue through much of the day Friday into Friday
night with a W wind around 15 to 25 kt. Seas remain elevated above 5
feet into Saturday evening. Calmer conditions return by Sunday into
early next week with high pressure returning to the area.
&&
.HYDROLOGY...
One to two inches of rain will lead to significant rises on area
rivers, with most significant rises on the James and Appomattox
basins. A Flash Flood Watch has been issued, largely for heavy
rain potential and wet ground over inland counties. But numerous
river points will reach action stage with minor flooding
possible. timing for river flooding would be later Christmas
Day into the upcoming weekend.
&&
.TIDES/COASTAL FLOODING...
As of 355 PM EST Thursday...
Minor coastal flooding is possible along the northern shore of
the Albemarle Sound and adjacent rivers due to a persistent
strong south wind this evening into the early overnight hours.
Additionally, minor coastal flooding is possible along the
shores of the Currituck Sound. A Coastal Flood Advisory has been
issued for these locations through 4 am. Otherwise, nuisance to
low end minor coastal flooding is possible in the northern Bay
with high tide cycle Christmas Eve into Christmas morning. High
Surf Advisories continue for zones along the Atlantic coast from
this evening into Friday Morning given high confidence for at
least 8 ft seas nearshore.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Wind Advisory until 6 AM EST Friday for MDZ021>025.
High Surf Advisory until 10 AM EST Friday for MDZ025.
NC...Wind Advisory until 6 AM EST Friday for NCZ013>017-030>032-102.
High Surf Advisory until 4 AM EST Friday for NCZ102.
Coastal Flood Advisory until 4 AM EST Friday for NCZ015>017-
031-032-102.
VA...Flash Flood Watch until midnight EST tonight for VAZ048-
060>062-064>069-075-076-079>083-509>522.
Wind Advisory until 6 AM EST Friday for VAZ077-078-084>086-
095>100-523>525.
High Surf Advisory until 4 AM EST Friday for VAZ098.
High Surf Advisory until 10 AM EST Friday for VAZ099-100.
MARINE...Gale Warning until 10 AM EST Friday for ANZ654.
Gale Warning until 7 AM EST Friday for ANZ633-656-658.
Storm Warning until 4 AM EST Friday for ANZ650-652.
Gale Warning until 1 AM EST Friday for ANZ635>637.
Gale Warning until 4 AM EST Friday for ANZ630>632-634-638.
&&
SYNOPSIS...TMG
NEAR TERM...TMG
SHORT TERM...ALB/TMG
LONG TERM...AJB
AVIATION...TMG
MARINE...AJB/RHR
HYDROLOGY...AKQ
TIDES/COASTAL FLOODING...AKQHazardous weather outlook, Dec 24, 4:24 PM EST, 36 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
424 PM EST Thu Dec 24 2020
VAZ048-060>062-064>069-075-076-079>083-509>522-252130-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Western Louisa-
Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
424 PM EST Thu Dec 24 2020
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
This Hazardous Weather Outlook is for central Virginia, east
central Virginia, north central Virginia and south central Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ012-VAZ087>090-092-093-252130-
Northampton-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-
424 PM EST Thu Dec 24 2020
This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.
.DAY ONE...Tonight.
Widespread showers will accompany a strong cold front crossing the
region this evening into tonight. South winds will be gusty to 25 to
35 mph ahead of the front. Periods of heavy rainfall are possible.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ025-VAZ099-100-252130-
Maryland Beaches-Accomack-Northampton-
424 PM EST Thu Dec 24 2020
...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Surf Advisory.
Wind Advisory.
Widespread showers and gusty southerly winds will accompany a strong
cold front crossing the region tonight. Periods of heavy rainfall
are possible.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Surf Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ021>024-252130-
Dorchester-Wicomico-Somerset-Inland Worcester-
424 PM EST Thu Dec 24 2020
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
This Hazardous Weather Outlook is for southeast Maryland.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Widespread showers and gusty southerly winds will accompany a strong
cold front crossing the region tonight. Periods of heavy rainfall
are possible.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ017-252130-
Western Currituck-
424 PM EST Thu Dec 24 2020
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
This Hazardous Weather Outlook is for northeast North Carolina.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Advisory.
Widespread showers and possible isolated thunderstorms will
accompany a strong cold front crossing the region this evening.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ098-252130-
Virginia Beach-
424 PM EST Thu Dec 24 2020
...HIGH SURF ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Surf Advisory.
Wind Advisory.
Widespread showers and possible isolated thunderstorms will
accompany a strong cold front crossing the region this evening.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ095-252130-
Norfolk/Portsmouth-
424 PM EST Thu Dec 24 2020
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Widespread showers and possible isolated thunderstorms will
accompany a strong cold front crossing the region this evening.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ102-252130-
Eastern Currituck-
424 PM EST Thu Dec 24 2020
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
This Hazardous Weather Outlook is for northeast North Carolina.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Surf Advisory.
Coastal Flood Advisory.
Wind Advisory.
Widespread showers and possible isolated thunderstorms will
accompany a strong cold front crossing the region this evening.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ015-016-031-032-252130-
Pasquotank-Camden-Chowan-Perquimans-
424 PM EST Thu Dec 24 2020
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
This Hazardous Weather Outlook is for northeast North Carolina.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Coastal Flood Advisory.
Widespread showers and possible isolated thunderstorms will
accompany a strong cold front crossing the region this evening.
South winds will become gusty to 35 to 45 mph ahead of the front.
Periods of heavy rainfall are possible.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ013-014-030-VAZ096-097-252130-
Hertford-Gates-Bertie-Suffolk-Chesapeake-
424 PM EST Thu Dec 24 2020
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Widespread showers and possible isolated thunderstorms will
accompany a strong cold front crossing the region this evening.
South winds will become gusty to 35 to 45 mph ahead of the front.
Periods of heavy rainfall are possible.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ077-078-084>086-523>525-252130-
Northumberland-Lancaster-Gloucester-Middlesex-Mathews-York-
Newport News-Hampton/Poquoson-
424 PM EST Thu Dec 24 2020
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY...
This Hazardous Weather Outlook is for eastern Virginia and
southeast Virginia.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
Widespread showers and possible isolated thunderstorms will
accompany a strong cold front crossing the region this evening.
South winds will become gusty to 35 to 45 mph ahead of the front.
Periods of heavy rainfall are possible.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Dec 24, 3:43 PM EST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Wakefield VA
343 PM EST Thu Dec 24 2020
NCZ012-242130-
Northampton-
343 PM EST Thu Dec 24 2020
...A SHOWER WILL AFFECT NORTHAMPTON COUNTY...
At 342 PM EST, a narrow line of heavy showers was located over
Garysburg, moving east at 40 mph.
Wind gusts in excess of 40 mph and locally heavy rainfall are
possible with these showers.
Locations impacted include...
Garysburg, Conway, Woodland, Seaboard, Weldon, Jackson, Severn,
Lasker, Mud Castle, Milwaukee, Pendleton, Potecasi, Boones
Crossroads, Pleasant Grove, Pleasant Hill, Margarettsville,
Creeksville, Gumberry, Galatia and Falsons Old Tavern.
Strong wind gusts are possible with this shower. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of this shower. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads, and possible minor flooding of
ditches and poor drainage areas.
LAT...LON 3631 7757 3634 7758 3636 7757 3637 7755
3640 7755 3642 7756 3642 7759 3644 7762
3655 7763 3654 7716 3633 7719 3631 7743
3632 7744 3630 7753 3630 7755
TIME...MOT...LOC 2042Z 254DEG 30KT 3643 7758
05Special weather statement, Dec 24, 3:59 PM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Wakefield VA
359 PM EST Thu Dec 24 2020
VAZ064-075-083-511-512-515>519-521-242145-
Eastern Hanover-Western King and Queen-New Kent-Western King
William-Western Hanover-Western Henrico (Including the City of
Richmond)-Westmoreland-Eastern King William-Western Essex-Eastern
Henrico-Caroline-
359 PM EST Thu Dec 24 2020
...A LINE OF SHOWERS WILL AFFECT NORTHWESTERN KING AND QUEEN...
NORTHWESTERN NEW KENT...CAROLINE...CENTRAL HENRICO...NORTHWESTERN
WESTMORELAND...SOUTHEASTERN HANOVER...KING WILLIAM AND NORTHWESTERN
ESSEX COUNTIES AND THE CITY OF RICHMOND...
At 358 PM EST, radar indicated showers were located along a line
extending from near Potomac Creek to near East Highland Park.
Movement was northeast at 45 mph.
Wind gusts in excess of 40 mph are possible with these showers.
Heavy rain is expected with these showers.
These showers will be near...
Tunstall around 415 PM EST.
Manquin around 420 PM EST.
King William, Aylett and Beulahville around 430 PM EST.
Saint Stephens Church around 435 PM EST.
Other locations impacted by these showers include Beazley, Gum Tree,
Etna Mills, Montrose, Biscoe, Chamberlayne, Atlee, Ashcake, Duane
Fork and Dunbrooke.
Strong wind gusts are possible with these showers. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3824 7696 3820 7699 3820 7693 3778 7694
3773 7701 3771 7698 3757 7708 3746 7749
3747 7751 3814 7749 3825 7735 3822 7729
3825 7727 3825 7723 3823 7725 3819 7725
3820 7722 3814 7707 3826 7705 3828 7698
TIME...MOT...LOC 2058Z 225DEG 37KT 3831 7734 3754 7737
ZimmermanSpecial weather statement, Dec 24, 4:30 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Wakefield VA
430 PM EST Thu Dec 24 2020
VAZ081>083-089-090-518-520-242215-
Charles City-New Kent-Prince George-Surry-Eastern King
William-Eastern King and Queen-James City-
430 PM EST Thu Dec 24 2020
...A LINE OF SHOWERS WILL AFFECT SOUTHEASTERN KING AND QUEEN...
CHARLES CITY...NORTHEASTERN PRINCE GEORGE...NEW KENT...SOUTHEASTERN
KING WILLIAM...CENTRAL SURRY AND WESTERN JAMES CITY COUNTIES...
At 429 PM EST, radar indicated showers were located along a line
extending from Bottoms Bridge to near Jordans Point to near
Disputanta. Movement was northeast at 40 mph.
Wind gusts in excess of 40 mph and locally heavy rainfall are
possible with these showers.
Locations impacted include...
New Kent, Charles City, West Point, Claremont, Disputanta,
Talleysville, Roxbury, King And Queen Court House, Dendron, Rustic,
Burrowsville, Garysville, Providence Forge, Elberon, Cabin Point,
Adkins Store, Ruthville, Holdcroft, Barhamsville and Jordans Point.
Strong wind gusts are possible with these showers. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of these showers.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3770 7681 3705 7685 3704 7696 3705 7697
3705 7700 3707 7704 3706 7705 3707 7707
3708 7708 3708 7710 3710 7711 3710 7715
3711 7716 3707 7725 3727 7723 3758 7716
TIME...MOT...LOC 2129Z 229DEG 38KT 3750 7717 3732 7717 3713 7719
05Special weather statement, Dec 24, 4:32 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Wakefield VA
432 PM EST Thu Dec 24 2020
VAZ088-089-092-242215-
Surry-Sussex-Southampton-
432 PM EST Thu Dec 24 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHAMPTON...EASTERN
SUSSEX AND SOUTHWESTERN SURRY COUNTIES AND THE CITY OF FRANKLIN...
At 432 PM EST, radar indicated strong thunderstorms were located
along a line extending from near Waverly to 8 miles northwest of
Courtland to near Conway. Movement was northeast at 40 mph.
Rainfall amounts of up to 1 inch and wind gusts in excess of 40 mph
are possible with these storms.
Locations impacted include...
Franklin, Waverly, Courtland, Wakefield, Boykins, Ivor, Newsoms,
Dendron, Homeville, Hunterdale, Sedley, Elberon, Capron, Branchville,
Vicksville, Booth Fork, Carsley, Lumberton, Ellis Fork and Worrell.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3655 7732 3706 7726 3711 7715 3712 7685
3676 7689 3670 7693 3670 7691 3668 7692
3665 7690 3658 7691 3656 7693 3655 7692
TIME...MOT...LOC 2132Z 242DEG 31KT 3708 7715 3677 7720 3651 7726
05Special weather statement, Dec 24, 4:36 PM EST, 24 minutes before
Special Weather Statement
National Weather Service Wakefield VA
436 PM EST Thu Dec 24 2020
NCZ012-013-242200-
Hertford-Northampton-
436 PM EST Thu Dec 24 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHAMPTON AND NORTHWESTERN
HERTFORD COUNTIES...
At 435 PM EST, a strong thunderstorm was located near Halifax, moving
northeast at 50 mph.
Wind gusts in excess of 40 mph are possible with this storm. There
is also some rotation in this storm. Pay attention to any possible
warnings.
Locations impacted include...
Garysburg, Conway, Seaboard, Jackson, Severn, Lasker, Mud Castle,
Milwaukee, Pendleton, Potecasi, Bryantown, Boones Crossroads,
Pleasant Grove, Margarettsville, Creeksville, Gumberry, Galatia and
Falsons Old Tavern.
Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3627 7741 3629 7741 3632 7744 3632 7749
3631 7750 3630 7755 3631 7757 3633 7758
3636 7758 3638 7755 3641 7755 3642 7758
3655 7750 3654 7700 3624 7737
TIME...MOT...LOC 2135Z 213DEG 48KT 3634 7750
ZimmermanSpecial weather statement, Dec 24, 4:41 PM EST, 19 minutes before
Special Weather Statement
National Weather Service Wakefield VA
441 PM EST Thu Dec 24 2020
VAZ064-075-076-078-083-085-512-517>522-242230-
Western King and Queen-Middlesex-Richmond-Westmoreland-Eastern
Essex-Eastern King and Queen-Caroline-Eastern Hanover-New
Kent-Western King William-Eastern King William-Western
Essex-Lancaster-
441 PM EST Thu Dec 24 2020
...A LINE OF SHOWERS WILL AFFECT KING AND QUEEN...NORTHWESTERN
MIDDLESEX...RICHMOND...NORTHWESTERN NEW KENT...EAST CENTRAL
CAROLINE...WESTMORELAND...SOUTHEASTERN HANOVER...CENTRAL KING
WILLIAM...ESSEX AND NORTHWESTERN LANCASTER COUNTIES...
At 440 PM EST, radar indicated showers were located along a line
extending from near Popes Creek to near Tunstall. Movement was
northeast at 40 mph.
Wind gusts in excess of 40 mph are possible with these showers. Very
heavy rain is expected with these showers.
These showers will be near...
Center Cross, Dunnsville and Jamaica around 515 PM EST.
Sharps around 520 PM EST.
Farnham and Haynesville around 530 PM EST.
Other locations impacted by these showers include Beazley, Currioman
Landing, Threeway, Rose Garden, Biscoe, Lyells, Crouch, Mount
Landing, Erica and Piney Grove.
Strong wind gusts are possible with these showers. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
LAT...LON 3821 7695 3817 7687 3815 7661 3810 7658
3800 7660 3797 7663 3795 7660 3776 7663
3778 7667 3775 7664 3772 7664 3753 7722
3817 7715 3815 7712 3816 7709 3814 7707
3818 7705 3826 7705 3828 7698
TIME...MOT...LOC 2140Z 231DEG 31KT 3835 7694 3762 7704
Zimmerman